English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Statistical mechanics of macromolecular networks without replicas

Solf, M. P., & Vilgis, T. A. (1995). Statistical mechanics of macromolecular networks without replicas. Journal of Physics A: Mathematical and General, 28(23), 6655-6668. doi:10.1088/0305-4470/28/23/017.

Item is

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Solf, M. P.1, Author              
Vilgis, Thomas A.1, Author              
Affiliations:
1MPI for Polymer Research, Max Planck Society, ou_1309545              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 1995
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: -
 Identifiers: DOI: 10.1088/0305-4470/28/23/017
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Journal of Physics A: Mathematical and General
  Other : JPhysA
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: London? : IOP Pub.
Pages: - Volume / Issue: 28 (23) Sequence Number: - Start / End Page: 6655 - 6668 Identifier: ISSN: 0305-4470
CoNE: https://pure.mpg.de/cone/journals/resource/954925499098